# SDR ASAA11410571

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 61,871 hours, 35,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE LT SIDE AFT OF WING TO BODY FAIRING APPROX 4FT BELOW EMERGENCY LIGHT.  REPAIRED LT SIDE SKIN AFT OF WING TO BODY FAIRING APPROX 4FT BELOW EMERGENCY LIGHT IAW SRM 53 00 01 REPAIR 31 PRODUCER V.
